On the robust stability for continuous large-scale uncertain systems with time delays in interconnections

Chien Hua Lee, Tzuu Hseng S. Li, Fan Chu Kung

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

In this paper, the robust stability testing problem is addressed for continuous large-scale uncertain systems with time delays in interconnections. Three classes of system uncertainties are examined: (i) nonlinear time-varying uncertainties; (ii) linear unstructured uncertainties; and (iii) linear highly structured uncertainties. By applying the Lyapunov stability theorem, several new delay-independent sufficient conditions are established in terms of concise inequalities, which can maintain the stability of continuous large-scale uncertain time-delay systems. Finally, illustrative examples are given to demonstrate the application of the results presented here.

Original languageEnglish
Pages (from-to)577-584
Number of pages8
JournalJournal of the Chinese Institute of Engineers, Transactions of the Chinese Institute of Engineers,Series A/Chung-kuo Kung Ch'eng Hsuch K'an
Volume17
Issue number4
DOIs
Publication statusPublished - 1994 Jun

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Fingerprint Dive into the research topics of 'On the robust stability for continuous large-scale uncertain systems with time delays in interconnections'. Together they form a unique fingerprint.

Cite this